Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An algebraic $ SL_{2}$-vector bundle
over $ R_{2}$ as a variety


Author: Teruko Nagase
Journal: Proc. Amer. Math. Soc. 124 (1996), 3325-3331
MSC (1991): Primary 14L30, 14D20; Secondary 19A13, 19L47
DOI: https://doi.org/10.1090/S0002-9939-96-03779-3
MathSciNet review: 1372042
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the stable triviality of all the elements in $\operatorname {VEC}(R_{2},R_{n})$ concretely, and describe $\operatorname {VEC}(R_{2},R_{n})$ as surjection classes from a trivial bundle to another. The results also contain the explicit description of non-linearizable $SL_{2}$ actions on $ \mathbb {C}^{n} $.


References [Enhancements On Off] (What's this?)

  • 1. H. Bass and W. Haboush, Linearizing certain reductive group actions, Trans. Amer. Math. Soc. 292 (1985), 463-482. MR 87d:14039
  • 2. H. Bass and W. Haboush, Some equivariant K-theory of affine algebraic group actions, Comm. in Alg. 15 (1987), 181-217. MR 88g:14013
  • 3. F.Knop, Nicht linearisierbare Operationen halbeinfacher Gruppen auf affinen Raumen, Invent. Math. 105 (1991), 217-222. MR 92c:14046
  • 4. H. Kraft and G. Schwarz, Reductive group actions with one dimensional quotient, Publ. Math. IHES 76 (1992), 1-97. MR 94e:14065
  • 5. M. Masuda and T. Nagase, Equivariant algebraic vector bundles over adjoint representations, Osaka J. Math. 32 (1995), 701--708.
  • 6. M. Masuda and T. Petrie, Equivariant algebraic vector bundles over representations of reductive groups: Theory, Proc. Nat. Acad. Sci. USA 88 (1991), 9061-9064. MR 92j:14059a
  • 7. G. W. Schwarz, Exotic algebraic group actions, C.R. Acad. Sci. Paris, Sér. 1 309 (1989), 89-94. MR 91b:14066

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14L30, 14D20, 19A13, 19L47

Retrieve articles in all journals with MSC (1991): 14L30, 14D20, 19A13, 19L47


Additional Information

Teruko Nagase
Affiliation: Osaka University of Economics, Osaka, 533, Japan
Email: JCF04243@niftyserve.or.jp

DOI: https://doi.org/10.1090/S0002-9939-96-03779-3
Keywords: Algebraic $SL_{2}$-vector bundle, $SL_{2}$-module, transition function
Received by editor(s): June 1, 1995
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society